# SDR SWIA200110160

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 20,741 hours, 27,977 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Control Servo
- Part number: 6225734002
- Part serial: 3397
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE AILERON FORCE REQUIRED ONCE AIRBORNE ALONG THE LONGITUDINAL AXIS.  AIRCRAFT ROLLED LEFT ON TAKEOFF AND REQUIRED 3 3/4 UNITS OF AILERON TRIM WITH A CENTERED INCLINOMETER (BALL).  ALMOST FELT AS IF THE AUTOPILOT WAS ENGAGED.REMOVE AND REPLACE AUTOPILOT SERVO FOR AILERONS.  OPS CHECKS GOOD.  AILERON CONTROL FELT NORMAL THROUGH FULL TRAVEL.
